# SDR SWAA2025042125324

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 42,507 hours, 20,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS; CAPTS SIDE OVERWING EXIT FORWARD DOOR EMERGERNCY EXIT LIGHT ASSY BROKEN<[01] REMOVED AND REPLACED CAPT?S SIDE OVERWING EXIT FWD DOOR EMERGERNCY EXIT LIGHT ASSY PER AMM 33-51-01
